I just started 50 mg 9 days ago for GAD. Since then I have had these weird and unwanted thoughts of resentment. Sometimes the resentment is against my kids which I do not understand as I am a very loving father. My sleep has been very sporadic the last 9 nights, often waking up around 2 a.m. with a racing heart and thinking about everything under the sun and not being able to return to sleep. Last night I took some sleep aide that helped. I have been taking .5 mg of Xanax to help with the early morning awakenings, but don't want to depend on that.
Will these stupid thoughts eventually go away? They are annoying and are partially causing me to feel more anxious.
Hi Chip- Try to give the Zoloft some more time. It may take 2-6 weeks for any side effects to subside or go away. If you do not see improvement in 4 weeks talk to your doctor, or sooner if the side effects are intolerable. Sometimes antidepressant can make symptoms worst before better. Hope you see improvement soon.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated 9 Jan 2019), Cerner Multum™ (updated 14 Jan 2019), Wolters Kluwer™ (updated 7 Jan 2019) and others. Refer to our editorial policy for content sources and attributions.